# SDR AALA201710279027

- Difficulty date: October 26, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 10,672 hours, 3,340 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367403400000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DELAMINATION ON AFT CARGO FLOOR PANEL 151RF. REPLACED CARGO FLOOR PANEL PER SRM 53-02-00-283-001.
